Hello all, I'm new here but hoping someone out there can help! I am a 24yr old female with no history of joint pain and no underlying conditions, except borderline high blood pressure.
Three weeks ago I had a cold. I went to the doctor for the usual round of cough suppressants and decongestants, and he also addressed my blood pressure, which was higher than usual - I'm usually around 133/92, and this was 144/112. He prescribed 17.5mg HCTZ, sent me to the lab for routine blood tests, and scheduled a followup. The next week, my bp was back to 133/92, which prompted the doctor to double the dosage to 25mg HCTZ. Also my TSH levels were a little high so he ordered more thyroid tests. That was 11 days ago, and I just found out that those tests showed up normal.
Four days ago (Monday), while still waiting for the results of this blood test, I began to get back pain, which quickly spread outward, up and down my spine, along my shoulder blades, accompanied by a wicked headache. Took some ibuprofen and tried not to worry.Tuesday this had turned into pain in every major muscle group, along with stiffness and pain in all joints, especially elbows/wrists and knees/ankles. More ibuprofen, orange juice, etc. Wednesday felt like I had carpal tunnel, stiffness and pain in all joints, now including neck and shoulders. The feeling is like pressing on a bruise, and sometimes a burning sensation. Woke up feeling miraculously better Thursday, but worse again by evening, and now back to mostly the same shape as I was earlier in the week. I gave up and made an appointment to go see the doctor first thing Monday. Until then, my questions are:
What could be causing the sudden onset of all this pain?
Should I take a nurse's advice and cease taking the HCTZ, and request a different way to control my high bp from my doctor?
Do I need to be concerned about a vitamin deficiency, and could that be the cause?
Thanks in advance!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?